# SDR AUS20031054

- Difficulty date: September 24, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Bushing
- Condition: Separated
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) GOVERNOR IDLE SHAFT BUSHING BROKEN AWAY AND ENTERED ENGINE LUBRICATION SYSTEM CAUSING METAL CONTAMINATION.
